# SDR 03FDEA00118

- Difficulty date: February 10, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- Engine: Pwa JT8D*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LOWER FLOORBEAM ANGLE NUT PLATE HOLES.   BS 1070,  LBL 41,  RBL 51,  WL 201. REPLACED BS 1070 FLOORBEAM LOWER ANGLE IAW EA 7-5310-68182.
